Advanced Search
MyIDEAS: Login to save this paper or follow this series

Allocation rules for museum pass programs

Contents:

Author Info

  • Béal, Sylvain
  • Solal, Philippe

Abstract

We consider natural axioms for allocating the income of museum pass programs. Two allocation rules are characterized and are shown to coincide with the Shapley value and the equal division solution of the associated TU-game introduced by Ginsburgh and Zang (2003).

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://mpra.ub.uni-muenchen.de/20103/
File Function: original version
Download Restriction: no

Bibliographic Info

Paper provided by University Library of Munich, Germany in its series MPRA Paper with number 20103.

as in new window
Length:
Date of creation: 09 Dec 2009
Date of revision:
Handle: RePEc:pra:mprapa:20103

Contact details of provider:
Postal: Schackstr. 4, D-80539 Munich, Germany
Phone: +49-(0)89-2180-2219
Fax: +49-(0)89-2180-3900
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC

Related research

Keywords: Museum pass program; fair treatment; Shapley value; equal division solution;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. GINSBURGH, Victor & ZANG, Israel, . "The museum pass game and its value," CORE Discussion Papers RP -1615, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  2. van den Brink, Rene, 2007. "Null or nullifying players: The difference between the Shapley value and equal division solutions," Journal of Economic Theory, Elsevier, vol. 136(1), pages 767-775, September.
  3. Victor Ginsburgh & ISRAEL Zang, 2001. "Sharing the Income of a Museum Pass Program," ULB Institutional Repository 2013/99272, ULB -- Universite Libre de Bruxelles.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:20103. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.